# SDR UALA2011082604578

- Difficulty date: August 26, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 63,160 hours, 9,287 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Drain
- Condition: Blocked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DEPARTURE FOUND WATER LEAK FROM THE MID GALLEY POWER PNL, FOUND THE UPPER MAIN WIRE CABLES UNDER WATER AND WIRES CORRODED.  MID GALLEY DISASSEMBLY FOR ACCESS, PICS ON RVI SITE, REMOVING TERMINAL BLOCK, CLAMPS AND CONTACTS.  FOUND BLOCKAGE AT CONNECTION TO WATER DRAIN MUFFLER LOCATED JUST BEHIND WATER FILTER IN FWD GALLEY. CLEARED DEBRIS AND WATER DRAINED PROPERLY.
